Doctor insights on:
Lotemax Eye Drops
Gently: I assume that you are receiving Lotemax (loteprednol) for some allergic type conditon of your eyes which causes itching. Scratching is ok if done gently despite the presence of lotemax (loteprednol). Cool soaks can also help. If the goal is to limit the allergic reaction, then the Lotemax (loteprednol) should diminish your need to scratch. ...Read more
There are some.: All steroid drops have an increased risk of cataract formation and glaucoma. Lotemax (loteprednol) is no exception. Short courses of therapy will likely cause no harm. Some inflammatory diseases require longer courses and it can cause side effects. ...Read moreSee 2 more doctor answers
A few: Lotemax (loteprednol) is a steroid of intermediate potency which has a lowered incidence of the major side effect of topical steroids for the eye which is elevation of eye pressure. It is very useful for topical and internal inflammation and is usually comfortable. Your ophthalmologist can check for eye pressure if you are on this long term for the unlikely elevation of eye pressure. ...Read more
Pediatrics office: It is best to check with your doctor to determine the best course of treatment. Pink eye in this age group is usually treated with topical antibiotics applied to the eye. If the eye is swollen or painful referral to an ophthalmologist will be made by your doctor. It is important to have the eye checked and to also rule out any corneal abrasions ( scratches to the eye). ...Read more
I did lasik 1 week ago everything was ok until yesterday i feel like in my left eye there is a eyelash can a lotemax (loteprednol) eye drops cause that feeling?
Not as likely : Since your LASIK procedure is recent, the incision is still healing. A sensation that there is something in the eye may be superficially related to dryness or medication, but may also be due to the LASIK flap edge. I recommend calling your LASIK surgeon to discuss what you should do. He will likely see you and carefully determine the cause of your symptoms. In the meantime, use nonpreserved tears. ...Read more
Dr found dry eyes. Gave Systane Ultra (UD). Are these artificial tears? Dr also gave me Hypromellose Gel 0.03%. Why no Restasis or Lotemax (loteprednol) eye drops?
Yes----first level: Systane is brand of artificial tear, and there are many different brands. Artificial tear Gels are artificial tears as well, but thicker. Not every doctor treats the same way. My first line of treatment for dry eyes is artificial tears and warm compresses. If no improvement, I add restasis and other things afterward. ...Read moreSee 1 more doctor answer
NO: There are no non prescription steroid containing eyedrops. There is a non steroidal antihistamine type drop, ketotifen generic, that is available without a prescription, but that does not work the same way as a steroid drop. If you need a steroid eyedrop to treat your condition then you should be under the care of an eyemd or othe recp that can test you and manage steroid complications. ...Read more